# SDR ABXA20141006329

- Difficulty date: October 6, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134522
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 ACTUATOR SUPPORT INBD FLANGE 1 EACH HOLE OVERSIZE, 1 EACH OTBD HOLE.  REPAIRED HOLES IAW REA B657-61258-MR, RFTS NR E-46238.  CRACKED .0625 INCHES, PN 113T1345-22, PART NAME FLAP SUPPORT RIB NR 8, SN NSN, STRINGER & WS LOCATION WS 798.2.  ACFT WAS GNDED.
